# SDR 96FDEA00683

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47820
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, A FEW MINUTES AFTER GEAR WAS RAISED THE LEFT MAIN REG LIGHT ON THE FWD PANEL ILLUMINATED.  NO LIGHTS ON S/O'S PANEL.  CYCLED THE GEAR AND ALL LIGHTS EXTINGUISHED.  LIGHTS ILLUMINATED AGAIN DURING APPROACH PHASE.  REPEAT WRITE-UP.  REPLACED D1-81 LT MAIN GEAR DOOR UP AND LATCHED SENSOR IAW MM 32-61-03, OPS CKS GOOD.
